Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 653675, 17 pages
http://dx.doi.org/10.1155/2012/653675
Research Article

Existence of Positive Solutions for Sturm-Liouville Boundary Value Problems with Linear Functional Boundary Conditions on the Half-Line

1Department of Mathematics and Information Sciences, Weifang University, Shandong, Weifang 261061, China
2Department of Mathematics, Qufu Normal University, Shandong, Qufu 273165, China

Received 11 January 2012; Accepted 5 March 2012

Academic Editor: Giuseppe Marino

Copyright © 2012 Yanmei Sun and Zengqin Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By using the Leggett-Williams fixed theorem, we establish the existence of multiple positive solutions for second-order nonhomogeneous Sturm-Liouville boundary value problems with linear functional boundary conditions. One explicit example with singularity is presented to demonstrate the application of our main results.